OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4617

Title: Deformazione di superfici nello spazio di Möbius
Authors: Musso, Emilio
Keywords: Conformal Geometry
Isothermal surfaces
Deformation of Surfaces
Issue Date: 1995
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Emilio Musso, "Deformazione di superfici nello spazio di Möbius”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 27 (1995), pp. 25-45.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
27 (1995)
Abstract: In questo articolo studiamo il problema di deformazione per superfìci nello spazio di Moebius tramite il metodo “moving frames"'.
In the present paper we study the deformation problem for surfaces in Moebius space by the method of moving frames.
URI: http://hdl.handle.net/10077/4617
ISSN: 0049-4704
MS Classification: 53A20
58E40
58A17
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995)

Files in This Item:

File Description SizeFormat
MussoRendMat27.pdf249.48 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.